# SDR ALGA093899

- Difficulty date: March 23, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76A
- Aircraft serial: 760243
- Aircraft time: 4,948 hours
- Engine: Allsn 250C30S
- Engine time: 6,828 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 23076252
- Part serial: NN502854
- Condition: Spalled
- Location: M/R Gearbox
- Part time: 1,032 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND HEAVY SPALLING ACROSS GEAR TEETH OF PTO GEAR.
